Skip to main content
0
Cart

Customer reviews for CVS Health Extra Strength Pain Relief Acetaminophen Gelcaps 500 mg, 150 CT

CVS Health Extra Strength Pain Relief Acetaminophen Gelcaps 500 mg, 150 CT
$11.49
7.7¢ / ea.
CarePass price$9.19
Prices may vary from online to in store

How to get it


Yes, I recommend
PERDURANCE
Reviewed 10 years ago
EASY TO SWALLOW AND RAPID RESULTS!!!!
CVS Extra Strength Acetaminophen 500 Mg Rapid release gel caps are a staple in my medicine chest. They are incredibly effective in a very short time and do not seem to cause gastric distress. They are very modestly priced for the relief they bring. A good, safe product.
0 users found this review helpful.
Yes, helpful
Not helpful
Report
Yes, I recommend
JeffE
Reviewed 11 years ago
Just as good as the "famous national product"...
,,,and a lot cheaper. They work great for toothache, arthritis, fever and everything else acetaminophen is good for. No point in paying more. Gelcaps are very easy to swallow and really do seem to work fast, especially for a recent toothache I had.
0 users found this review helpful.
Yes, helpful
Not helpful
Report
Page 1 of 1

Details for CVS Health Extra Strength Pain Relief Acetaminophen Gelcaps 500 mg, 150 CT

Specifications
ConcernPain relief
FormTablets, capsules & caplets
Key ingredientAcetaminophen
Product typeFever reducers
Quantity121-200 ct